Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 15, Pages 2389-2397
http://dx.doi.org/10.1155/IJMMS.2005.2389

Some chain conditions on weak incidence algebras

Department of Mathematics, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 19 March 2005; Revised 12 July 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Surjeet Singh and Fawzi Al-Thukair, “Some chain conditions on weak incidence algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 15, pp. 2389-2397, 2005. https://doi.org/10.1155/IJMMS.2005.2389.